Shop Now

Used for the relief of cough, clogged nose, postnasal drip, headache, body aches, and fever associated with common colds, sinusitis, flu, and other minor respiratory tract infections. Also helps decongest sinus openings and passages

Formulation

Each capsule contains Paracetamol 325 mg, Guaifenesin 50 mg, Phenylpropanolamine Hydrochloride 12.5 mg, Dextromethorphan Hydrobromide 10 mg, Chlorphenamine Maleate 1 mg.

Dosage/Direction for Use
Forte cap: One capsule every four hours or as prescribed by the physician/To be taken orally, 3 to 4 times a day or as prescribed by the physician.
Missed dose: If you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your regular dosing schedule.
Do not double dose.
Warnings
Patients with the following health conditions should be careful in taking Phenylpropanolamine HCl: High blood pressure, toxic goiter, benign prostatic hypertrophy, heart rate irregularity, and glaucoma, if taking antidepressants.
Patients with heart disease and uncontrolled, untreated high blood pressure should consult the doctor prior to taking Phenylpropanolamine HCl.
Use in Pregnancy & Lactation: If the patient is breast-feeding. If the patient becomes pregnant while taking Mucotuss, discuss the risks and benefits with the doctor.

YOU MAY ALSO LIKE